Alert archive / Ohio / Special Weather Statements in 2021
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Aug 11, 2021, 7:57 AM EDT for Putnam County, Ohio. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2021, 7:57 AM EDT (11:57 UTC)
- Expired
- Aug 11, 2021, 8:30 AM EDT
- In force
- 33 min
- Issued by
- NWS Northern Indiana
- Hail
- 0.00 in
- Wind
- 40
County Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 146 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 12.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2269 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.7
The text
As transmitted.
340
WWUS83 KIWX 111157
SPSIWX
Special Weather Statement
National Weather Service Northern Indiana
757 AM EDT Wed Aug 11 2021
OHZ016-025-111230-
Allen OH-Putnam OH-
757 AM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of eastern Putnam and
northeastern Allen Counties through 830 AM EDT...
At 757 AM EDT, Doppler radar was tracking a strong thunderstorm over
Ottawa, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Pandora around 800 AM EDT.
Leipsic around 805 AM EDT.
This includes Interstate 75 between mile markers 140 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4090 8410 4107 8416 4117 8398 4117 8388
4087 8388
TIME...MOT...LOC 1157Z 256DEG 34KT 4101 8403
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
CMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 11, 6:32 AM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Aug 11, 6:32 AM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
632 AM EDT Wed Aug 11 2021
.SYNOPSIS...
Issued at 408 AM EDT Wed Aug 11 2021
Scattered thunderstorms this morning with strong gusty winds
should become more isolated this afternoon. More storms are likely
at times tonight through Friday before cooler and dry conditions
prevail this weekend. High temperatures should be around 90 today
and Thursday with heat indices as high as 105 today and Thursday.
&&
.SHORT TERM...(Today and Tonight)
Issued at 408 AM EDT Wed Aug 11 2021
Thunderstorms were redeveloping early this morning as low level
theta E air was surging northeast. CAPE/instability values were
limited, but precipitable water values remained very high. Have
favored the 3km NAM and HRRR which were finally getting a handle
on this storm development. Expect strong gusty winds and locally
heavy rain from these storms early this morning. There should be a
break in the activity this afternoon before more storms develop
or move into the area tonight associated with the next wave. Have
continued with a heat advisory today with heat index values of 98
to 105. Given recent rains and very high evapotranspiration, it
is likely dew points will rise to 80 or 81 over at least some
areas by early afternoon as happened yesterday. Given highs around
90, heat indices will be around or above 100 degrees with local
readings above 105 degrees. Have coordinated the heat advisory
with surrounding offices.
&&
.LONG TERM...(Thursday through Tuesday)
Issued at 408 AM EDT Wed Aug 11 2021
More storms are possible Thursday through Friday night as a very
humid airmass remains over the region. Precipitable water values
will remain high through Friday and bring the potential for heavy
rains from thunderstorms. Otherwise, cooler and drier conditions
will prevail this weekend behind a cold front.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
Issued at 632 AM EDT Wed Aug 11 2021
25-40kt LLJ and vigorous theta-e advection had resulted in numerous
storms redeveloping overtop prior outflow bubble. Expect these will
persist a bit beyond daybreak before weakening/pushing east of the
terminals. Otherwise skies will generally clear by aftn as strong
heating deepens mixing and promotes aoa 20kt swrly gusts. Thereafter
next upstream disturbance likely again to push a vigorous convective
line sewd across the terminals this evening. Will attempt some
implied timing invof KSBN given propensity for svr storms there.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory from 1 PM EDT /noon CDT/ this afternoon to 8 PM
EDT /7 PM CDT/ this evening for INZ003>009-012>018-020-
022>027-032>034.
MI...Heat Advisory from 1 PM this afternoon to 8 PM EDT this evening
for MIZ077>081.
OH...Heat Advisory from 1 PM this afternoon to 8 PM EDT this evening
for OHZ001-002-004-005-015-016-024-025.
LM...Small Craft Advisory from 8 AM this morning to 11 PM EDT this
evening for LMZ043-046.
&&
SYNOPSIS...Skipper
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...T
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Aug 11, 5:22 AM EDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 522 AM EDT Wed Aug 11 2021 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-120930- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 522 AM EDT Wed Aug 11 2021 /422 AM CDT Wed Aug 11 2021/ ...HEAT ADVISORY IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Thunderstorms are possible today and tonight. The storms may be accompanied by damaging winds and very heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms are possible Thursday and Friday. The storms may be accompanied by strong gusty winds and locally heavy rainfall. Afternoon heat index values are expected to range from 98 to 105 degrees Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-120930- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 522 AM EDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Thunderstorms with strong gusty winds are possible today and tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms are possible Thursday and Friday. The storms may be accompanied by strong winds.
In the hours before
Special weather statement, Aug 11, 5:21 AM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Northern Indiana
421 AM CDT Wed Aug 11 2021
INZ003-012-111000-
La Porte IN-Starke IN-
421 AM CDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of northeastern Starke
and central La Porte Counties through 500 AM CDT...
At 421 AM CDT, Doppler radar was tracking a strong thunderstorm over
Malden, moving east at 40 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
La Crosse around 525 AM EDT.
Wanatah around 530 AM EDT.
Other locations in the path of this storm include Kingsford Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4156 8693 4168 8655 4139 8654 4130 8693
TIME...MOT...LOC 0921Z 250DEG 34KT 4140 8698
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
JBALLSpecial weather statement, Aug 11, 5:49 AM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Northern Indiana
549 AM EDT Wed Aug 11 2021
INZ006>009-111030-
Lagrange IN-Noble IN-De Kalb IN-Steuben IN-
549 AM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of southwestern
Steuben, Noble, northwestern De Kalb and southeastern Lagrange
Counties through 630 AM EDT...
At 549 AM EDT, Doppler radar was tracking a strong thunderstorm near
Albion, or near Ligonier, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Albion around 555 AM EDT.
Rome City around 605 AM EDT.
Other locations in the path of this storm include Kendallville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4170 8507 4139 8510 4133 8556 4145 8565
4150 8565
TIME...MOT...LOC 0949Z 250DEG 33KT 4142 8551
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JBALLSpecial weather statement, Aug 11, 5:52 AM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Northern Indiana
552 AM EDT Wed Aug 11 2021
INZ003-004-012-014-111030-
La Porte IN-St. Joseph IN-Marshall IN-Starke IN-
552 AM EDT Wed Aug 11 2021
...Strong thunderstorms will impact portions of southwestern St.
Joseph, northeastern Starke, northwestern Marshall and central La
Porte Counties through 630 AM EDT/530 AM CDT/...
At 551 AM EDT/451 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Westville to near
Knox. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Knox around 600 AM EDT.
La Porte and Hamlet around 605 AM EDT.
Kingsford Heights around 610 AM EDT.
Other locations in the path of these storms include Koontz Lake,
Walkerton and North Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4167 8646 4131 8635 4130 8675 4157 8692
TIME...MOT...LOC 0951Z 267DEG 23KT 4153 8684 4132 8671
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JBALLSpecial weather statement, Aug 11, 5:54 AM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Northern Indiana
554 AM EDT Wed Aug 11 2021
INZ008-009-016>018-024-025-111045-
Wabash IN-Whitley IN-Noble IN-Huntington IN-Kosciusko IN-De Kalb IN-
Allen IN-
554 AM EDT Wed Aug 11 2021
...Strong thunderstorms will impact portions of northwestern Allen,
northern Wabash, southern Noble, Whitley, southwestern De Kalb,
northwestern Huntington and southeastern Kosciusko Counties through
645 AM EDT...
At 553 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pierceton to 8 miles northwest of Wabash.
Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Pierceton around 600 AM EDT.
Columbia City around 605 AM EDT.
North Manchester and Tri-lakes around 610 AM EDT.
Other locations in the path of these storms include Churubusco,
Andrews, Huntington, Avilla and Garrett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4086 8594 4094 8595 4132 8568 4139 8509
4084 8551
TIME...MOT...LOC 0953Z 256DEG 33KT 4121 8566 4089 8594
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JBALLSpecial weather statement, Aug 11, 7:28 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Northern Indiana
728 AM EDT Wed Aug 11 2021
OHZ004-005-015-016-111200-
Henry OH-Putnam OH-Defiance OH-Paulding OH-
728 AM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of Putnam, southeastern
Defiance, southeastern Paulding and southeastern Henry Counties
through 800 AM EDT...
At 727 AM EDT, Doppler radar was tracking a strong thunderstorm near
Continental, or 14 miles south of Defiance, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Kalida around 735 AM EDT.
Glandorf around 745 AM EDT.
Other locations in the path of this storm include Ottawa, Leipsic and
Deshler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4098 8438 4117 8444 4134 8388 4096 8388
TIME...MOT...LOC 1127Z 256DEG 34KT 4108 8433
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CMSpecial weather statement, Aug 11, 7:57 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Northern Indiana
757 AM EDT Wed Aug 11 2021
OHZ016-025-111230-
Allen OH-Putnam OH-
757 AM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of eastern Putnam and
northeastern Allen Counties through 830 AM EDT...
At 757 AM EDT, Doppler radar was tracking a strong thunderstorm over
Ottawa, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Pandora around 800 AM EDT.
Leipsic around 805 AM EDT.
This includes Interstate 75 between mile markers 140 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4090 8410 4107 8416 4117 8398 4117 8388
4087 8388
TIME...MOT...LOC 1157Z 256DEG 34KT 4101 8403
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:49 PM EDT | Special Marine Warning | IWX | 86 min | |
| Aug 10, 9:49 PM EDT | Special Weather Statement | IWX | LaPorte | 41 min |
| Aug 10, 9:56 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 49 min |
| Aug 10, 10:18 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaPorte, Marshall, Saint Joseph, Starke | 57 min |
| Aug 10, 10:42 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange, Noble, Saint Joseph | 48 min |
| Aug 10, 11:02 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Pulaski, Starke | 43 min |
| Aug 10, 11:31 PM EDT | Special Weather Statement | IWX | Steuben | 29 min |
| Aug 10, 11:41 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall, Miami, Pulaski | 34 min |
| Aug 11, 12:05 AM EDT | Severe Thunderstorm Warning | IWX | Fulton, Huntington, Kosciusko, Miami, Wabash, Whitley | 40 min |
| Aug 11, 12:29 AM EDT | Special Weather Statement | IWX | Huntington | 31 min |
| Aug 11, 12:38 AM EDT | Special Weather Statement | IWX | Allen | 22 min |
| Aug 11, 12:56 AM EDT | Special Weather Statement | IWX | Adams, Allen, Wells | 49 min |
| Aug 11, 3:57 AM EDT | Special Weather Statement | IWX | Cass, White | 33 min |
| Aug 11, 4:46 AM EDT | Special Weather Statement | IWX | Cass, Fulton, Miami | 44 min |
| Aug 11, 4:59 AM EDT | Special Weather Statement | IWX | Kosciusko | 46 min |
| Aug 11, 5:21 AM EDT | Special Weather Statement | IWX | LaPorte | 39 min |
| Aug 11, 5:49 AM EDT | Special Weather Statement | IWX | Noble | 41 min |
| Aug 11, 5:52 AM EDT | Special Weather Statement | IWX | LaPorte | 38 min |
| Aug 11, 5:54 AM EDT | Special Weather Statement | IWX | Whitley | 51 min |
| Aug 11, 11:22 AM EDT | Special Weather Statement | IWX | Starke | 38 min |
| Aug 11, 11:36 AM EDT | Special Marine Warning | IWX | 54 min | |
| Aug 11, 12:00 PM EDT | Special Weather Statement | IWX | Kosciusko, LaPorte, Marshall, Saint Joseph, Starke | 30 min |
| Aug 11, 12:16 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall | 29 min |
| Aug 11, 12:29 PM EDT | Special Weather Statement | IWX | Elkhart, Fulton, Kosciusko, LaPorte, Marshall, Pulaski and 2 more | 46 min |
| Aug 11, 12:34 PM EDT | Special Marine Warning | IWX | 56 min | |
| Aug 11, 12:43 PM EDT | Areal Flood Advisory | IWX | Kosciusko, LaPorte, Marshall, Pulaski, Saint Joseph, Starke | 3 hr |
| Aug 11, 12:47 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Fulton, Kosciusko, Marshall, Saint Joseph | 43 min |
| Aug 11, 12:54 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Kosciusko, Miami, Pulaski, Wabash | 36 min |
| Aug 11, 1:10 PM EDT | Special Weather Statement | IWX | Elkhart, LaGrange | 50 min |
| Aug 11, 1:17 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Elkhart, Huntington, Kosciusko, Miami and 3 more | 43 min |
| Aug 11, 1:29 PM EDT | Special Marine Warning | IWX | 46 min | |
| Aug 11, 1:39 PM EDT | Severe Thunderstorm Warning | IWX | LaGrange, Steuben | 36 min |
| Aug 11, 1:48 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, DeKalb, Huntington, Jay, Wells | 27 min |
| Aug 11, 2:02 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 43 min |
| Aug 11, 2:05 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant, Huntington, Jay, Wells | 55 min |
| Aug 11, 2:14 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, DeKalb, Huntington, Jay, Wells | 46 min |
| Aug 11, 3:01 PM EDT | Severe Thunderstorm Warning | IWX | Jay | 29 min |
| Aug 11, 1:22 AM EDT | Special Weather Statement | IWX | Defiance, Paulding, Van Wert | 23 min |
| Aug 11, 7:28 AM EDT | Special Weather Statement | IWX | Putnam | 32 min |
| Aug 11, 8:35 AM EDT | Special Weather Statement | IWX | Allen, Van Wert | 40 min |
| Aug 11, 9:07 AM EDT | Areal Flood Warning | IWX | Allen, Putnam | 3 hr |
| Aug 11, 2:44 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Williams | 46 min |
| Aug 11, 2:48 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Defiance, Henry, Putnam, Van Wert | 57 min |
| Aug 10, 10:03 PM EDT | Severe Thunderstorm Warning | IWX | Berrien, Cass | 27 min |
Nearby
Special Weather Statements in Ohio, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.